# SDR SWIA200719015

- Difficulty date: December 29, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10180
- Aircraft time: 9,023 hours, 5,825 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6383 - GEAR DISAGREE WARNING MESSAGE AFTER TAKEOFF.  SERVICED NOSE STRUT IAW CRJ MM 700-12-12-32.  OPS CHECK GOOD.
